| Model Number |
1067.1750 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation as it was discarded by the hospital.No determinations can be made as to the cause of the reported issue.
Event or Problem Description
It was reported that two creo screws had loosened post-operatively requiring revision surgery.